Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 260, NWS Tulsa, OK

May 2, 20084 counties in Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at May 2, 2008, 4:26 AM CDT for 4 counties in Arkansas. It was in force for 79 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2008, 4:26 AM CDT (09:26 UTC)
Expired
May 2, 2008, 5:45 AM CDT
In force
79 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR

The radar

The Springfield radar (KSGF), 117 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 4:26 AM CDTTSTM WND GST 64Highfill, AR
May 2, 4:40 AM CDTTSTM WND DMG2 E Sonora, ARNUMEROUS TREES DOWN IN THE COMMUNITY OF KNOB HILL.
May 2, 4:47 AM CDTTSTM WND DMGGarfield, ARSEVERAL LARGE TREES DOWN.
May 2, 4:57 AM CDTTSTM WND DMGWesley, AROUT BUILDING LIFTED AND DESTROYED.
May 2, 5:20 AM CDTTSTM WND DMG5 N Green Forest, ARNUMEROUS TREES DOWN ALONG HIGHWAY 102 BETWEEN OAK GROVE AND GREEN FOREST.
May 2, 5:30 AM CDTTSTM WND DMG2 S Kingston, ARNUMEROUS TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 1:09 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.4 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1112 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1112 J/kg
Mixed-layer CIN
-241 J/kg
Mixed-layer LCL
1195 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 020926
SVRTSA
ARC007-015-087-143-021045-
/O.NEW.KTSA.SV.W.0260.080502T0926Z-080502T1045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
426 AM CDT FRI MAY 2 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BENTON COUNTY IN NORTHWEST ARKANSAS
  CARROLL COUNTY IN NORTHWEST ARKANSAS
  NORTHERN MADISON COUNTY IN NORTHWEST ARKANSAS
  NORTHERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 545 AM CDT

* AT 422 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
  AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM GRAVETTE TO TONTITOWN TO CINCINNATI...MOVING
  EAST AT 55 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING           
  DAMAGING WINDS.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...CAVE
  SPRINGS...TONTITOWN...HIWASSE...LOWELL...BENTONVILLE...
  FARMINGTON...SPRINGDALE...BELLA VISTA...ROGERS...FAYETTEVILLE...PEA
  RIDGE...WAR EAGLE...ELKINS...GARFIELD...HINDSVILLE...WESLEY...
  CLIFTY...GATEWAY...FORUM...HUNTSVILLE...EUREKA SPRINGS...BEAVER...
  AURORA...MARBLE...RUDD...BERRYVILLE...GRANDVIEW...RULE...
  URBANETTE...OSAGE...KINGSTON...GREEN FOREST...OAK GROVE AND
  CARROLLTON.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

LAT...LON 3648 9328 3613 9327 3611 9330 3611 9345
      3607 9342 3598 9343 3600 9453 3603 9454
      3622 9449 3650 9457 3650 9330
TIME...MOT...LOC 0926Z 270DEG 49KT 3648 9441 3622 9422
          3604 9437

$$
5 follow-up statements
000 
WWUS54 KTSA 020941
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
441 AM CDT FRI MAY 2 2008

ARC007-015-087-143-021045-
/O.CON.KTSA.SV.W.0260.000000T0000Z-080502T1045Z/
WASHINGTON AR-CARROLL AR-BENTON AR-MADISON AR-
441 AM CDT FRI MAY 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR NORTHERN MADISON...EASTERN BENTON...CARROLL AND NORTHERN
WASHINGTON COUNTIES...

AT 437 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM PEA RIDGE TO LOWELL TO FAYETTEVILLE...
MOVING EAST AT 55 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING 
DAMAGING WINDS WITH POWER FLASHES REPORTED IN BENTONVILLE.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WAR EAGLE...
WALNUT HILL...HILL TOP...GARFIELD...GOSHEN...LARUE...ELKINS...
LOOKOUT...MAYFIELD...BLAND...GATEWAY...TUTTLE...BEST...BEAVER LAKE...
HINDSVILLE...WESLEY...CLIFTY...BUSCH...GEORGETOWN...FORUM...BEAVER...
EUREKA SPRINGS...HUNTSVILLE...ALABAM...ROCKHOUSE...HARMONY...OAK
HILL...AURORA...PLEASANT RIDGE...GRANDVIEW...MARBLE...BERRYVILLE...
CABANAL...METALTON...URBANETTE...RUDD...CONNOR...DRYFORK...RULE...
KINGSTON...GREEN FOREST...OSAGE...OAK GROVE...CARROLLTON...COIN...
DELMAR AND DENVER.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

LAT...LON 3648 9328 3613 9327 3611 9330 3611 9345
      3607 9342 3598 9343 3600 9453 3603 9454
      3624 9437 3649 9438 3650 9330
TIME...MOT...LOC 0941Z 270DEG 49KT 3648 9410 3625 9402
          3604 9412

$$
000 
WWUS54 KTSA 020952
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
452 AM CDT FRI MAY 2 2008

ARC007-015-087-143-021045-
/O.CON.KTSA.SV.W.0260.000000T0000Z-080502T1045Z/
WASHINGTON AR-CARROLL AR-BENTON AR-MADISON AR-
452 AM CDT FRI MAY 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR NORTHERN MADISON...EASTERN BENTON...CARROLL AND NORTHERN
WASHINGTON COUNTIES...

AT 450 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM GARFIELD TO BEST TO TUTTLE...MOVING EAST 
AT 55 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BEAVER LAKE...
HINDSVILLE...WESLEY...CLIFTY...BUSCH...GEORGETOWN...FORUM...BEAVER...
ROCKHOUSE...EUREKA SPRINGS...HARMONY...HUNTSVILLE...ALABAM...OAK
HILL...AURORA...PLEASANT RIDGE...GRANDVIEW...BERRYVILLE...CABANAL...
METALTON...MARBLE...URBANETTE...RULE...RUDD...CONNOR...DRYFORK...
KINGSTON...GREEN FOREST...OSAGE...OAK GROVE...COIN...CARROLLTON...
DELMAR AND DENVER.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

LAT...LON 3648 9328 3613 9327 3611 9330 3611 9345
      3607 9342 3598 9343 3600 9453 3607 9439
      3621 9420 3649 9414 3650 9330
TIME...MOT...LOC 0952Z 270DEG 49KT 3648 9391 3625 9383
          3604 9394

$$
000 
WWUS54 KTSA 021018
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
518 AM CDT FRI MAY 2 2008

ARC007-015-087-143-021045-
/O.CON.KTSA.SV.W.0260.000000T0000Z-080502T1045Z/
WASHINGTON AR-CARROLL AR-BENTON AR-MADISON AR-
518 AM CDT FRI MAY 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR NORTHERN MADISON...NORTHEASTERN BENTON...CARROLL AND NORTHEASTERN
WASHINGTON COUNTIES...

AT 515 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM OAK GROVE TO RUDD TO AURORA...MOVING EAST
AT 55 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...KINGSTON...
OSAGE...COIN...DENVER...CARROLLTON AND DELMAR.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

LAT...LON 3648 9328 3613 9327 3611 9330 3611 9345
      3607 9342 3598 9343 3601 9419 3625 9393
      3650 9388 3650 9330
TIME...MOT...LOC 1018Z 270DEG 49KT 3649 9343 3620 9344
          3601 9362

$$
000 
WWUS54 KTSA 021033
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
533 AM CDT FRI MAY 2 2008

ARC007-143-021043-
/O.CAN.KTSA.SV.W.0260.000000T0000Z-080502T1045Z/
WASHINGTON AR-BENTON AR-
533 AM CDT FRI MAY 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BENTON AND
NORTHEASTERN WASHINGTON COUNTIES IS CANCELLED...

LAT...LON 3648 9328 3613 9327 3611 9330 3611 9345
      3607 9342 3598 9343 3604 9394 3623 9375
      3651 9364 3650 9330
TIME...MOT...LOC 1033Z 270DEG 42KT 3649 9326 3620 9327
          3601 9345

$$

ARC015-087-021045-
/O.CON.KTSA.SV.W.0260.000000T0000Z-080502T1045Z/
CARROLL AR-MADISON AR-
533 AM CDT FRI MAY 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR NORTHERN MADISON AND CARROLL COUNTIES...

AT 528 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES EAST OF OAK GROVE TO DELMAR TO 
KINGSTON...MOVING EAST AT 45 MPH.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

LAT...LON 3648 9328 3613 9327 3611 9330 3611 9345
      3607 9342 3598 9343 3604 9394 3623 9375
      3651 9364 3650 9330
TIME...MOT...LOC 1033Z 270DEG 42KT 3649 9326 3620 9327
          3601 9345

$$
000 
WWUS54 KTSA 021043
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
543 AM CDT FRI MAY 2 2008

ARC015-087-021053-
/O.EXP.KTSA.SV.W.0260.000000T0000Z-080502T1045Z/
CARROLL AR-MADISON AR-
543 AM CDT FRI MAY 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MADISON AND CARROLL
COUNTIES EXPIRES AT 545 AM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 8 AM.

LAT...LON 3648 9328 3613 9327 3611 9330 3611 9345
      3607 9342 3598 9343 3604 9394 3623 9375
      3651 9364 3650 9330
TIME...MOT...LOC 1043Z 270DEG 42KT 3649 9311 3620 9313
          3601 9331

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 3:34 AM CDT, 52 minutes earlier.

Area forecast discussion, May 2, 3:34 AM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
334 AM CDT FRI MAY 2 2008

.MESOSCALE UPDATE...
DURING THE PAST HOUR TDWR DATA SUGGESTS A
STRONG LIKELIHOOD THAT A TORNADO OCCURED
IN MAYES COUNTY FROM A QUICK SPIN-UP ON THE
LINE.

CONDITIONS REMAIN FAVORABLE FOR RAPID TORNADO
FORMATION ANYWHERE ALONG THE LINE.  ENVIRONMENTAL
DATA SUGGESTS THE GREATEST TORNADO THREAT
THROUGH 430 AM IS FROM CHEROKEE COUNTY NORTHEAST
TOWARD MIAMI AND NORTHWEST BENTON COUNTY.

ANY TORNADOES THAT OCCUR WILL DEVELOP QUICKLY
WITH A LIMITED CHANCE FOR SIGNIFICANT WARNING
LEAD TIME.

ALL INTERESTS AHEAD OF THIS LINE SHOULD CONTINUE
TO MONITOR ITS PROGRESS CLOSELY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...08
LONG TERM....99
Hazardous weather outlook, May 1, 10:53 PM CDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1053 PM CDT THU MAY 1 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1043 PM CDT THU MAY 1 2008

...ADDITIONAL STORMS WILL MOVE THROUGH THE AREA OVERNIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA....EASTERN OKLAHOMA.
	ONSET...AFTER MIDNIGHT.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AROUND MIDNIGHT...OSAGE COUNTY.

	AREA AT GREATEST RISK...EASTERN OKLAHOMA.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.

DISCUSSION...
A COLD FRONT WILL SWEEP ACROSS THE AREA OVERNIGHT. A LINE OF
STORMS WITH AND SLIGHTLY AHEAD OF THE FRONT IS EXPECTED TO REACH
NORTHWEST OSAGE COUNTY AROUND MIDNIGHT AND CONTINUE MOVING
ACROSS THE REGION REACHING NORTHWEST ARKANSAS BETWEEN 3 AND 5 AM.
THE PROGRESSIVE LINEAR NATURE OF CONVECTION OVERNIGHT SUGGESTS A MUCH
LARGER AREA OF EASTERN OKLAHOMA WILL BE EFFECTED BY STORMS THAN
THE SCATTERED SUPER CELLS NORTHWEST OF TULSA THURSDAY EVENING.

LARGE HAIL AND DAMAGING WINDS WILL THE PRIMARY THREAT WITH A SMALL
RISK OF TORNADOES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS ASSOCIATED WITH THE COLD FRONT MAY LINGER IN THE REGION
EARLY FRIDAY MORNING BEFORE ENDING BY MID MORNING AS THE FRONT AND
UPPER LEVEL SYSTEM MOVE AWAY FROM THE FORECAST AREA. A QUIET PERIOD IS
EXPECTED FOR THE WEEKEND. A CHANCE OF THUNDERSTORMS RETURNS SUNDAY
NIGHT AS THE NEXT SYSTEM APPROACHES. A CHANCE FOR THUNDERSTORMS
REMAINS IN THE FORECAST MONDAY THROUGH WEDNESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, May 2, 2:12 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
212 AM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 AM     HAIL             SAND SPRINGS            36.14N 96.11W
05/02/2008  E0.75 INCH       TULSA              OK   AMATEUR RADIO

            DIME TO PENNY SIZE HAIL

&&

DMJ
Local storm report, May 2, 2:14 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
214 AM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 AM     HAIL             4 N HOMINY              36.47N 96.39W
05/02/2008  E0.75 INCH       OSAGE              OK   AMATEUR RADIO

            DIME TO PENNY SIZE HAIL

&&

DMJ
Local storm report, May 2, 2:32 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
232 AM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 AM     TSTM WND DMG     3 E BRISTOW             35.83N 96.34W
05/02/2008                   CREEK              OK   LAW ENFORCEMENT

            TWO ROOFS REMOVED FROM BUILDINGS AND SCATTERED ACROSS
            ROADWAY. TIME ESTIMATED FROM RADAR DATA.

&&

JBM
Local storm report, May 2, 2:47 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
247 AM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 AM     TSTM WND DMG     BRISTOW                 35.83N 96.39W
05/02/2008                   CREEK              OK   EMERGENCY MNGR

            MAJOR TREE DAMAGE THROUGHOUT TOWN WITH TELEPHONE POLES
            ALSO DOWNED.

&&

JBM
Local storm report, May 2, 3:05 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
305 AM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 AM     HAIL             JAMESVILLE              35.76N 95.64W
05/02/2008  E1.00 INCH       MUSKOGEE           OK   EMERGENCY MNGR

&&

JBM
Local storm report, May 2, 3:28 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
328 AM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     TSTM WND GST     5 SSE HASKELL           35.75N 95.64W
05/02/2008  M68.00 MPH       MUSKOGEE           OK   MESONET

0300 AM     TSTM WND GST     7 E CENTRAILIA          36.80N 95.21W
05/02/2008  M60.00 MPH       CRAIG              OK   MESONET

0305 AM     TSTM WND GST     5 SSE HASKELL           35.75N 95.64W
05/02/2008  M61.00 MPH       MUSKOGEE           OK   MESONET

0315 AM     TSTM WND GST     5 S ADAIR               36.36N 95.27W
05/02/2008  M60.00 MPH       MAYES              OK   MESONET

&&

JBM

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 3:30 AM CDTSevere Thunderstorm WarningTSABenton60 min
May 2, 4:02 AM CDTTornado WarningTSABenton, Washington43 min
May 2, 4:11 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Sebastian, Washington64 min
May 2, 4:21 AM CDTTornado WarningTSABenton, Washington24 min
May 2, 4:47 AM CDTTornado WarningTSABenton13 min
May 2, 5:10 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Sebastian, Washington80 min
May 2, 6:12 AM CDTAreal Flood AdvisoryTSAFranklin30 days

Nearby

Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.